# SDR DALA2014101605578

- Difficulty date: October 13, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 37,181 hours, 26,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH PARACHUTE PINS DISENGAGED ON FORWARD ENTRY DOOR SLIDE.   R & R FORWARD ENTRY DOOR ESCAPE SLIDE IAW AMDS 2561-4641.
